# SDR 2001F00549

- Difficulty date: February 15, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Engine: Tmeca ARRIEL2B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550168770
- Condition: Worn
- Location: Engine
- Part time: 888 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
